# SDR DXTA2016021206183

- Difficulty date: February 12, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N870QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258732
- Aircraft time: 6,628 hours, 4,737 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER RUNNING THE APU ON THE GND FOR 7 TO 8 MINUTES, THE CABIN BEGAN TO FILL WITH SMOKE.  WE WERE UNABLE TO DETERMINE THE SOURCE OF THE SMOKE.  R & R APU WITH AN APU REPAIRED BY MFG.  OPERATIONS & LEAK CHECK SATISFACTORY.  ALL WORK IAW MM CH 49-11-00.  APU CURRENT TIME 7141.0 HOURS.  HOBBS READS 28 HRS.  INSTALLED PLACARD ADD 7113.
